Eventually periodic solutions for difference equations with periodic coefficients and nonlinear control functions.
Discrete Dynamics in Nature and Society (2008)
- Volume: 2008, page Article ID 179589, 21 p.-Article ID 179589, 21 p.
- ISSN: 1026-0226
Access Full Article
topHow to cite
topHou, Chengmin, and Cheng, Sui Sun. "Eventually periodic solutions for difference equations with periodic coefficients and nonlinear control functions.." Discrete Dynamics in Nature and Society 2008 (2008): Article ID 179589, 21 p.-Article ID 179589, 21 p.. <http://eudml.org/doc/129845>.
@article{Hou2008,
author = {Hou, Chengmin, Cheng, Sui Sun},
journal = {Discrete Dynamics in Nature and Society},
keywords = {nonlinear difference equations; periodic solutions; nonlinear filtering function},
language = {eng},
pages = {Article ID 179589, 21 p.-Article ID 179589, 21 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Eventually periodic solutions for difference equations with periodic coefficients and nonlinear control functions.},
url = {http://eudml.org/doc/129845},
volume = {2008},
year = {2008},
}
TY - JOUR
AU - Hou, Chengmin
AU - Cheng, Sui Sun
TI - Eventually periodic solutions for difference equations with periodic coefficients and nonlinear control functions.
JO - Discrete Dynamics in Nature and Society
PY - 2008
PB - Hindawi Publishing Corporation, New York
VL - 2008
SP - Article ID 179589, 21 p.
EP - Article ID 179589, 21 p.
LA - eng
KW - nonlinear difference equations; periodic solutions; nonlinear filtering function
UR - http://eudml.org/doc/129845
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.